MathSciNet Relay Station
MathSciNet bibliographic data
MR1370859 (97i:65171) 65N30 (76M10 76R99)
Zhou, Guohui How accurate is the streamline diffusion finite element method? Math. Comp. 66 (1997), no. 217, 31–44.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement